# SDR 2002UALA01636

- Difficulty date: October 7, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W4140
- Part serial: 0012
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE SLAT DELAMINATED SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  CORE, WEDGE AND SKIN REBUILT.
